# SDR 9517629864

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Blkhd Web
- Condition: Oil Canned
- Location: Fs 1136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND OIL CANNING IN THE FS 1136 PYLON BULKHEAD WEB, LEFT AND RIGHT SIDES.  REPAIRED WEBS (P/N 9912243-81, -4, -3) PER EA 98-103301.
